Volume 10, Issue 1, February 2003, Pages 86 - 102
On a q-Difference Painlevé III Equation: I. Derivation, Symmetry and Riccati Type Solutions
Kenji Kajiwara, Kinji Kimura
Received 10 May 2002, Revised 25 July 2002, Accepted 31 July 2002, Available Online 1 February 2003.
- 10.2991/jnmp.2003.10.1.7How to use a DOI?
A q-difference analogue of the Painlevé III equation is considered. Its derivations, affine Weyl group symmetry, and two kinds of special function type solutions are discussed.
- © 2006, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Kenji Kajiwara AU - Kinji Kimura PY - 2003 DA - 2003/02/01 TI - On a q-Difference Painlevé III Equation: I. Derivation, Symmetry and Riccati Type Solutions JO - Journal of Nonlinear Mathematical Physics SP - 86 EP - 102 VL - 10 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2003.10.1.7 DO - 10.2991/jnmp.2003.10.1.7 ID - Kajiwara2003 ER -